# SDR 9620503226

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31077050
- Condition: Leaking
- Location: Nr 2 Spoiler
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE YELLOW HYDRAULIC SYSTEM FLUID DECREASED TO ZERO ACCOMPANIED BY A RIGHT WING NR 2 SPOILER ECAM INDICATION.  THE SPOILER WAS DEPLOYED AT APPROXIMATELY 45 DEGREES.  AIRCRAFT CONTINUED TO ORIGINAL DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT WING NR 2 SPOILER ACTUATOR, LEAK AND OPERATIONAL CHECK OK.
